Lancaster EPrints

Dimension preserving lattice isomorphisms of Lie algebras

Towers, David (1980) Dimension preserving lattice isomorphisms of Lie algebras. Communications in Algebra, 8 (14). pp. 1371-1386. ISSN 0092-7872

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Communications in Algebra
Subjects:
Departments: Faculty of Science and Technology > Mathematics and Statistics
ID Code: 50022
Deposited By: ep_importer_pure
Deposited On: 29 Sep 2011 10:55
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:43
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/50022

Actions (login required)

View Item